# SDR UPS02239604

- Difficulty date: September 16, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NLG WHEEL WELL CEILING AT BS 284 BBL 6L.  CRACKED AREA TRIMMED OUT IAW SRM 51-40-2 FIG 1.  HFEC AROUND THE EDGE OF CUTOUT CARRIED OUT IAW SRM 51-40-2 PT 6 51-00-00 FIG 4, RESULTS NDF.
